# SDR WTAA960118

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - LT MLG INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO LAX FOR REPAIR.  MAINTENANCE FOUND LT MAIN BRAKE LINE CLAMP HITTING LT MAIN GEAR UPLOCK MICROSWITCH.  REPOSITIONED LT MAIN BRAKE LINE CLAMP AND READJUSTED MICROSWITCH.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT R4ETURNED TO SERVICE.  (X)
